# SDR UALA2011021800832

- Difficulty date: February 17, 2011
- Submitted: February 24, 2011
- Operation: Air carrier
- Aircraft: N835UA
- Make and model: Airbus A319-131
- Aircraft serial: 1426
- Aircraft time: 34,284 hours, 13,959 cycles
- Engine: Iae V2522A5
- System (JASC): 2611 · Smoke Detection
- Part: Control Unit
- Condition: Faulty
- Location: Smoke Detection
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LAVATORY-CARGO SMOKE DET FAULT ON ECAM.  REPLACED SDCU, TESTS GOOD.
